Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 62, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 15, 2015, 7:51 PM CDT for Rankin County, Simpson County, Mississippi. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2015, 7:51 PM CDT (00:51 UTC)
- Expired
- Apr 15, 2015, 8:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Rankin County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 8:00 PM CDT | HAIL 1 | 2 Sw D'Lo, MS | |
| Apr 15, 8:09 PM CDT | HAIL 1.75 | 2 S Cato, MS | REPORT OF GOLFBALL SIZE HAIL IN CATO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
151
WUUS54 KJAN 160051
SVRJAN
MSC121-127-160130-
/O.NEW.KJAN.SV.W.0062.150416T0051Z-150416T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT WED APR 15 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
NORTHEASTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 830 PM CDT
* AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINOLA...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MENDENHALL AROUND 805 PM CDT.
CATO AND MARTINVILLE AROUND 815 PM CDT.
JOHNS AROUND 825 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BRAXTON...PUCKETT AND D'LO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3195 9007 3217 8986 3208 8973 3205 8973
3205 8969 3203 8966 3186 8989
TIME...MOT...LOC 0051Z 222DEG 23KT 3192 8995
HAIL...1.25IN
WIND...60MPH
$$
BYB1 follow-up statement
392
WWUS54 KJAN 160112
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT WED APR 15 2015
MSC121-127-160130-
/O.CON.KJAN.SV.W.0062.000000T0000Z-150416T0130Z/
RANKIN MS-SIMPSON MS-
812 PM CDT WED APR 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN RANKIN AND NORTHEASTERN SIMPSON COUNTIES...
AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CATO...OR NEAR
MENDENHALL...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
JOHNS AROUND 820 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PUCKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3217 8986 3208 8973 3205 8973 3198 8976
3205 8998
TIME...MOT...LOC 0112Z 214DEG 25KT 3205 8984
HAIL...1.75IN
WIND...60MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:55 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 15, 3:55 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 355 PM CDT WED APR 15 2015 .DISCUSSION...COVERAGE OF SHOWERS/STORMS LOOK TO BE ISOLATED OVERNIGHT AS THE SFC LOW TRACKS TO THE NORTHEAST. MOISTURE WILL BE A BIT HIGHER THURSDAY INTO THURSDAY NIGHT AS PW VALUES RETURN TO NEAR 1.8 INCHES. THIS...ALONG WITH DAYTIME HEATING AND WEAK DISTURBANCES...WILL BRING BETTER COVERAGE OF SHOWERS AND STORMS TO THE REGION ESPECIALLY FOR SOUTHERN PORTIONS. OVERNIGHT LOWS WILL BE IN THE 60S WITH HIGHS THURSDAY MAINLY IN THE UPPER 70S TO AROUND 80. FRIDAY THROUGH WEDNESDAY...THE UNSETTLED WET PATTERN WITH THE ACTIVE SOUTHERN JETSTREAM WILL CONTINUE THROUGH SATURDAY. THE UPPER JET WILL CONTINUE TO AID IN PROVIDING PERIODS OF LIFT AS A SERIES OF DISTURBANCES TRACK THROUGH THE SOUTHERN STREAM. MODELS CONTINUE TO HAVE ISSUES WITH TRACKING THE HIGHEST RAINFALL POTENTIAL AREAS WITH MESO-SCALE FEATURES INVOLVED. THUS TIMING AND DETAILS REMAIN TOUGH TO NAIL DOWN THROUGH THE UNSETTLED PERIOD. ANOMALOUS MOISTURE WILL CONTINUE UNTIL SATURDAY NIGHT. EXPECT THE POTENTIAL FOR CONVECTIVE ACTIVITY WITH LOCALLY HEAVY RAINFALL RATES...WHICH WILL BRING SOME RISK OF FLASH FLOODING. AN ADDITIONAL 1-3 INCHES APPEARS POSSIBLE FRI WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A TREND THAT DOES SEEM A BIT MORE CLEAR IS THAT THE S 2/3RDS OF THE CWA HAS THE BEST POTENTIAL TO SEE THE HIGHER RAIN TOTALS. FOR THE SUN-WED PERIODS...LOOK FOR DRIER AND SLIGHTLY COOLER TO BE THE TREND AS SOME GUIDANCE PUSHES THE FRONT THROUGH THE REGION AS THE NORTHERN STREAM FINALLY PHASES. /27/28/17/CE/ && .AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH THE EVENING. VCTS WILL CONTINUE IN THE HBG AREA UNTIL AROUND 16/02Z. MVFR/IFR CEILINGS WILL OVERSPREAD THE AREA ONCE AGAIN AFTER 16/06Z. VSBYS WILL MOSTLY STAY IN THE MVFR CATEGORY...BUT LIFR VSBYS IN FOG ARE MORE PROBABLE OVER HBG HEADING TOWARD 16/12Z. CONDITIONS WILL IMPROVE TO MVFR BY 16/15Z./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 80 64 77 / 37 65 58 69 MERIDIAN 63 78 64 77 / 49 65 57 71 VICKSBURG 62 81 65 78 / 27 57 58 65 HATTIESBURG 66 79 65 79 / 38 74 57 70 NATCHEZ 63 79 65 78 / 29 70 57 68 GREENVILLE 60 79 65 77 / 27 23 59 60 GREENWOOD 62 81 64 78 / 49 33 52 63 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 15, 5:55 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 555 PM CDT WED APR 15 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-059>062- 162300- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-LINCOLN- 555 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING POSSIBILITIES TO LOCALIZED AREAS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO CONTINUE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ055>058-063>066-072>074-162300- SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 555 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS EVENING ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL POTENTIALLY OVER THE SIZE OF QUARTERS WILL BE POSSIBLE THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN MISSISSIPPI. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING POSSIBILITIES TO LOCALIZED AREAS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO CONTINUE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 50 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 15, 7:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL ROCK HILL 31.08N 89.31W
04/15/2015 E1.75 INCH FORREST MS PUBLIC
REPORT OF GOLFBALL SIZE HAIL IN ROCK HILL. RELAYED VIA
SOCIAL MEDIA.
&&
DCOXLocal storm report, Apr 15, 7:21 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 ENE JAYESS 31.37N 90.16W
04/15/2015 E1.50 INCH LAWRENCE MS PUBLIC
REPORT OF PING PONG SIZE HAIL NORTHEAST OF JAYESS. REPORT
AND PICTURE RELAYED VIA SOCIAL MEDIA.
&&
DCOXLocal storm report, Apr 15, 7:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG 3 W ROCK HILL 31.08N 89.35W
04/15/2015 LAMAR MS EMERGENCY MNGR
REPORT OF POWERLINES DOWN IN THE ROCK HILL AREA.
&&
DCOXLocal storm report, Apr 15, 7:30 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 2 S SILVER CREEK 31.57N 90.00W
04/15/2015 E1.75 INCH LAWRENCE MS EMERGENCY MNGR
REPORT OF GOLFBALL SIZE HAIL. REPORT RELAYED FROM
LAWRENCE COUNTY EMA.
&&
DCOXLocal storm report, Apr 15, 7:37 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG SILVER CREEK 31.60N 90.00W
04/15/2015 LAWRENCE MS EMERGENCY MNGR
REPORT OF TREE DOWN ON ST. STEPHENS ROAD NEAR SILVER
CREEK.
&&
DCOXLocal storm report, Apr 15, 7:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG 4 WSW ROCK HILL 31.07N 89.38W
04/15/2015 LAMAR MS PUBLIC
REPORT OF POWERLINES DOWN ON PISTOL RIDGE ROAD AT DEAVERS
ROAD. NICKEL SIZE HAIL WAS ALSO REPORTED.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:04 PM CDT | Special Weather Statement | JAN | Hinds | 26 min |
| Apr 15, 7:10 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 65 min |
| Apr 15, 7:17 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 43 min |
| Apr 15, 7:43 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 40 min |
| Apr 15, 8:22 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 38 min |
| Apr 15, 8:32 PM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Apr 15, 9:00 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott | 45 min |
| Apr 15, 9:24 PM CDT | Special Weather Statement | JAN | Scott | 36 min |
| Apr 16, 12:40 PM CDT | Special Weather Statement | JAN | Hinds | 35 min |
| Apr 16, 1:42 PM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Apr 16, 2:35 PM CDT | Special Weather Statement | JAN | Yazoo | 25 min |
| Apr 16, 2:46 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 3 hr |
| Apr 16, 2:48 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 42 min |
| Apr 16, 3:08 PM CDT | Special Weather Statement | JAN | Holmes | 37 min |
| Apr 16, 3:22 PM CDT | Special Weather Statement | JAN | Sharkey | 23 min |
| Apr 16, 3:27 PM CDT | Special Weather Statement | JAN | Holmes | 33 min |
| Apr 16, 3:38 PM CDT | Special Weather Statement | JAN | Lowndes | 22 min |
| Apr 16, 3:46 PM CDT | Special Weather Statement | JAN | Washington | 29 min |
| Apr 16, 3:47 PM CDT | Flash Flood Warning | JAN | Holmes | 3 hr |
| Apr 16, 4:08 PM CDT | Special Weather Statement | JAN | Washington | 37 min |
| Apr 16, 4:23 PM CDT | Special Weather Statement | JAN | Clay | 37 min |
| Apr 16, 4:39 PM CDT | Special Weather Statement | JAN | Leflore | 36 min |
| Apr 16, 4:43 PM CDT | Special Weather Statement | JAN | Clay | 32 min |
| Apr 16, 5:07 PM CDT | Special Weather Statement | JAN | Kemper | 23 min |
| Apr 16, 5:16 PM CDT | Special Weather Statement | JAN | Hinds | 29 min |
| Apr 16, 5:20 PM CDT | Special Weather Statement | JAN | Jefferson | 25 min |
| Apr 16, 5:35 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Apr 16, 5:39 PM CDT | Special Weather Statement | JAN | Lowndes | 36 min |
| Apr 16, 6:29 PM CDT | Special Weather Statement | JAN | Scott | 31 min |
| Apr 16, 6:34 PM CDT | Special Weather Statement | JAN | Lowndes | 26 min |
| Apr 16, 6:46 PM CDT | Special Weather Statement | JAN | Oktibbeha | 29 min |
| Apr 16, 6:54 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.